MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT; ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Catalog Number 256040
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of group a strep clia-waived kit, one (1) group strep a negative patient result was obtained from a veritor analyzer.The same patient test cartridge was re-inserted back into a veritor analyzer and a group strep a positive result was obtained.No confirmatory testing was reported.It should be noted the action of reinserting a used test cartridge is considered off-label use of the product.The physician treated the patient based on symptoms and no health impact or consequences were reported.
 
Additional Manufacturer Narrative
Investigation summary - this statement summarizes the investigation results regarding a complaint that alleges discrepant result when using kit grp a strep 30 test veritor (material#: 256040), batch number 5058322.The customer reported that they initially received a negative result with a patient sample.They re-inserted the same cartridge which then produced a positive result.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were performed on the batch number provided.The results were acceptable, and no relevant issues were found.No photos or samples were received; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.Quality will continue to monitor for trends for discrepant result.It is advised not to re-insert test cartridges, and if a retest is desired, to use a new test cartridge.There were no corrective actions taken at this time.
 
Event or Problem Description

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF GROUP A STREP CLIA-WAIVED KIT
Common Device Name
ANTIGENS, ALL GROUPS, STREPTOCOCCUS SPP.
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24499882
Report Number3006948883-2026-00181
Device Sequence Number13251831
Product Code GTY
UDI-Device Identifier00382902560401
UDI-Public(01)00382902560401(17)280109(10)5058322
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K122718
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256040
Device Lot Number5058322
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/27/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown